Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the Mann iterative process


Author: W. G. Dotson
Journal: Trans. Amer. Math. Soc. 149 (1970), 65-73
MSC: Primary 47.80; Secondary 65.00
MathSciNet review: 0257828
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.80, 65.00

Retrieve articles in all journals with MSC: 47.80, 65.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1970-0257828-6
PII: S 0002-9947(1970)0257828-6
Article copyright: © Copyright 1970 American Mathematical Society